# SDR SWAA2016100408428

- Difficulty date: September 22, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT SKIN CRACKED INBOARD EDGE LOWER SURFACE.  REPAIRED THE SKIN IAW SRM.
